Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Hair fall from scalp. Using harsh hair colours, allergy, loss of hair. Taking h-vit biotin tablets, mulmin plus capsules. Can I use clop lotion?

I am using Clop lotion suggested by a skin doctor since last 2 months, as I am suffering from hair loss . The hair loss is because of the Revlon and Garnier Hair colors that I have applied on hair and as well as on scalp by mistake and due to that allergy I lost more of my hair. I just wanted to know that after using the Clop lotion will I really get my lost hair back & is there any side effect of this lotion? I am also taking the h-vit biotin tablets & MULMIN PLUS capsules on daily basis as directed by the doctor.
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for your query,
I think your doctor had given you right advise.You go with clop lotion.It has usually no side effects but when applied first time it should be checked with allergic shin reaction.
The most important thing is vitamin tablets.Don't forget to take it.
I also advised to take food rich in vitamins like spinach leafy vegetables.
In addition to it take vitamin E for 2 months.Apply some plain coconut oil in to hair & massage it on scalp will help you further.It takes atleast 6 months to regain your hair growth.Thanks

Answered: Fri, 13 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor